# SDR AALA20110718LAS01

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 2,296 hours, 848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  FOUND CONNECTOR OFF AT LIGHT HOUSING.  RECONNECTED AND SECURED CONNECTOR FOR ROW 18 SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
